# SDR UPS01835595

- Difficulty date: March 30, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- Aircraft time: 65,958 hours, 24,431 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958929
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 LEFT WING L/E. INTERNAL DOUBLER IS CRACKED AT XW 257.5.  REMOVED,FABRICATED,AND REPLACED DOUBLER I.A.W. DWG. 5769589,AND SRM.  51-1-20D,51-1-21
